Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 4:02 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 4:02 PM CDT (21:02 UTC)
- Expired
- May 26, 2016, 4:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 35 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:12 PM CDT | HAIL 0.88 | 2 E Independence, MO | DIME TO NICKEL SIZE HAIL, WITH HEAVY RAIN |
| May 26, 4:12 PM CDT | HAIL 1 | 4 S Courtney, MO | ONE INCH HAIL REPORTED NEAR E INDEPENDENCE AVE. AND HWY 291 |
| May 26, 4:15 PM CDT | HAIL 1 | Independence, MO | ONE INCH HAIL REPORTED NEAR HWY 291 AND 24 VIA FACEBOOK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
005
WUUS53 KEAX 262102
SVREAX
MOC047-095-177-262145-
/O.NEW.KEAX.SV.W.0103.160526T2102Z-160526T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
INDEPENDENCE...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...
RAYTOWN...LIBERTY...GRAIN VALLEY...EXCELSIOR SPRINGS...
SUGAR CREEK...BUCKNER...COURTNEY...ORRICK...LAKE TAPAWINGO...
SIBLEY...MISSOURI CITY...LEVASY...RIVER BEND...NAPOLEON...
MOSBY AND BIRMINGHAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 6 AND 23.
INTERSTATE 470 BETWEEN MILE MARKERS 10 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 58 AND 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.
LAT...LON 3907 9454 3934 9428 3918 9403 3915 9403
3914 9405 3913 9406 3914 9411 3909 9411
3893 9436
TIME...MOT...LOC 2101Z 223DEG 27KT 3907 9439
HAIL...1.75IN
WIND...60MPH
$$
MURRAY1 follow-up statement
217
WWUS53 KEAX 262135
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT THU MAY 26 2016
MOC047-095-177-262145-
/O.CON.KEAX.SV.W.0103.000000T0000Z-160526T2145Z/
RAY MO-JACKSON MO-CLAY MO-
435 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN RAY...CENTRAL JACKSON AND SOUTHEASTERN CLAY
COUNTIES...
AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORRICK...OR
NEAR EXCELSIOR SPRINGS...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GRAIN VALLEY...EXCELSIOR SPRINGS...SUGAR CREEK...BUCKNER...
COURTNEY...ORRICK...LAKE TAPAWINGO...SIBLEY...MISSOURI CITY...
LEVASY...RIVER BEND...NAPOLEON...MOSBY AND BIRMINGHAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 6 AND 23.
INTERSTATE 470 BETWEEN MILE MARKERS 10 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 58 AND 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.
LAT...LON 3907 9454 3934 9428 3918 9403 3915 9403
3914 9405 3913 9406 3914 9411 3909 9411
3893 9436
TIME...MOT...LOC 2135Z 223DEG 27KT 3926 9416
HAIL...1.75IN
WIND...60MPH
$$
MURRAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:27 PM CDT, 35 minutes earlier.
Area forecast discussion, May 26, 3:27 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
327 PM CDT THU MAY 26 2016
.Discussion...
Issued at 327 PM CDT THU MAY 26 2016
Short Term (Today through Saturday night):
Severe weather will be likely this evening into tonight with all
modes of severe weather possible. Storms that have fired this morning
in a uncapped environment of strong instability between 2000-4000
J/Kg of MUCAPE have continued to fire along subsequent outflow
boundaries and consequently severe storms have persist into the
afternoon. 0-1km shear has been weak however, 0-6km remains strong
between 40-50kts. This strong 0-6km shear is expected to continue
into this evening/tonight as is the aforementioned strong
instability. A warm front analyzed extending from a surface low out
across swrn Kansas extends to near the KS/NE border and into the KC
Metro. This is allowing winds to be backed at the surface and despite
weak low- level shear may still be sufficient to allow tornadoes to
develop. As the event unfolds, supercellular storms from this
afternoon are expected to congeal into a linear mode with winds being
the main threat however with surface winds remaining backed,
tornadoes along the line may still be possible. Also, of concern is
the potential for flash flooding as PWAT values of of 1.75"-2.25"
exist across eastern Kansas and western Missouri. Models hint that
storms may become anchored on the surface warming front with training
of storms possible. Couple the high PWATs, with previous rainfall
over the past few days and the potential for training...flash
flooding is a threat. Consequently a flash flood watch has been
issued through 18Z tomorrow. Storms are expected to weaken after
midnight be still persist into tomorrow morning. Storms and cloud
cover that persist into the morning hours tomorrow should help to
limit instability tomorrow. Although scattered thunderstorms are
possible throughout the day tomorrow stronger storm are not likely
until later in the evening. This will occur as the upper level trough
moves into western Plains and fires storms along a cold front/dryline
across western Kansas. These storms will progress eastward and move
into the western CWA in a weakened form tomorrow night. On Saturday,
the upper level trough moves into the eastern Plains and weakens but
forces a cold front through the CWA. A few storms could be strong if
conditions could destabilize in the afternoon/evening otherwise
storms will remain sub-severe.
Extended Term: (Sunday through Thursday):
Sunday the upper level trough will swing through the Midwest
however, the cold front will have pushes east of the area and most
of the day should remain dry. However, dry conditions will be short-
lived. As we get into Sunday, the synoptic set-up become very
similar to the one we experienced early this week with a upper
trough over the southwestern CONUS and the local area under
southwesterly flow aloft. A shortwave is expected to eject out from
the southwestern trough and move into the region late Sunday/Sunday
night sparking another round of convection. Conditions will remain
unsettled as we move into next week as several shortwaves eject out
from the slow moving southwestern trough, continuing thunderstorm
chances.
&&
.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1239 PM CDT THU MAY 26 2016
Thunderstorms will affect the terminals thru most of the first 12
hours of the TAF pd. There may be a brief window btn 18Z-20Z where
storms will shift north and east of the TAF site however expect
storms to build back into the terminals around 20Z with a window of
strong storms possible btn 22Z-02Z when mod-hvy tsra will be possible
reducing vsbys to 1SM-3SM and produce wind gusts in excess of 35kts.
Thunderstorms may linger into the overnight before pushing east of
the terminals durg the morning hours. However...models are consistentwith
Low MVFR/IFR cigs building into the terminals tomorrow morning.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Friday afternoon for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Friday afternoon for MOZ001>004-
011>013-020>022-028>030-037-038-043-044-053-054.
&&
Discussion...73
Aviation...73Hazardous weather outlook, May 26, 1:44 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 144 PM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271845- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 144 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORM THREAT CONTINUES INTO THIS AFTERNOON. PRIMARY HAZARDS WILL BE LARGE HAIL, DAMAGING WINDS, AND HEAVY RAINFALL. A TORNADIC THREAT CANNOT BE ENTIRELY RULED OUT. FLOODING WILL BECOME INCREASINGLY CONCERNING AS THE NIGHT CONTINUES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 26, 2:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG SIBLEY 39.18N 94.19W
05/26/2016 JACKSON MO LAW ENFORCEMENT
2 TO 4 INCH DIAMETER TREE LIMBS AND POWER LINES REPORTED
DOWN IN SIBLEY BY JACKSON COUNTY SHERIFFS OFFICE
&&
LGSpecial weather statement, May 26, 3:13 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 PM CDT THU MAY 26 2016
MOZ043-053-054-262045-
HENRY MO-BATES MO-CASS MO-
313 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...NORTHEASTERN
BATES AND NORTHWESTERN HENRY COUNTIES UNTIL 345 PM CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREIGHTON...OR 7 MILES SOUTH OF GARDEN CITY...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...URICH...CREIGHTON...BLAIRSTOWN AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.
LAT...LON 3844 9432 3858 9420 3859 9412 3857 9411
3856 9389 3834 9412
TIME...MOT...LOC 2013Z 212DEG 14KT 3846 9417
LGLocal storm report, May 26, 3:16 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL DEARBORN 39.52N 94.77W
05/26/2016 E1.00 INCH PLATTE MO TRAINED SPOTTER
&&
LGSpecial weather statement, May 26, 3:25 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 325 PM CDT THU MAY 26 2016 KSZ105-MOZ037-043-262100- JOHNSON KS-JACKSON MO-CASS MO- 325 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON...NORTH CENTRAL CASS AND SOUTHERN JACKSON COUNTIES UNTIL 400 PM CDT... AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRANDVIEW...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KANSAS CITY...OVERLAND PARK...INDEPENDENCE...LEE'S SUMMIT... BLUE SPRINGS...LEAWOOD...RAYTOWN...GRANDVIEW...BELTON...RAYMORE... GRAIN VALLEY...GREENWOOD...SUGAR CREEK...LAKE LOTAWANA... LAKE WINNEBAGO...LAKE TAPAWINGO AND UNITY VILLAGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 4 AND 25. INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16. INTERSTATE 435 BETWEEN MILE MARKERS 57 AND 76. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI. LAT...LON 3877 9438 3888 9467 3914 9452 3903 9416 TIME...MOT...LOC 2025Z 208DEG 19KT 3890 9451 MURRAY
Local storm report, May 26, 3:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 1 SE LEE'S SUMMIT 38.90N 94.37W
05/26/2016 M1.00 INCH JACKSON MO TRAINED SPOTTER
DIME TO NICKEL TO QUARTER SIZE HAIL FALLING.
&&
BRONISLocal storm report, May 26, 3:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST LANSING 39.25N 94.90W
05/26/2016 M0 MPH LEAVENWORTH KS 911 CALL CENTER
EM REPORTED 60MPH WIND GUST.
&&
BRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 45 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Holt, Nodaway | 48 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Clay | 46 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 6 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 45 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 38 min |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 48 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 11:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Holt | 49 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 27 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 49 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more | 38 hr |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 49 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
| May 26, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 31 min |
| May 26, 3:25 PM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Platte | 28 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette | 26 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 45 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Clay, Platte | 30 min |
| May 26, 4:04 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 41 min |
| May 26, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 41 min |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 48 min |
| May 26, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 35 min |
| May 26, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 31 min |
| May 26, 4:45 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 26, 4:47 PM CDT | Areal Flood Advisory | EAX | Cass, Henry, Johnson | 6 hr |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 34 min |
| May 26, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Caldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 23 min |
| May 26, 5:14 PM CDT | River Flood Warning | EAX | Clay, Platte | 40 hr |
| May 26, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 30 min |
| May 26, 5:18 PM CDT | Flash Flood Warning | EAX | Johnson, Pettis, Saline | 6 hr |
| May 26, 5:22 PM CDT | Tornado Warning | EAX | Atchison | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.